

## Curverid Field Officers` Meeting/Exam/Training

Thursday 24 May 2018 | Meeting called by HQ

## PEOPLE TO ATTEND

- 39 Field Officers & 5 Provincial Coordinators
- 5 from HQ

Time	Item	Owner
07:30 - 8:15	Arrival and settling in/Give Leonard Agenda for the PC/Breakfast	
08:15	Exam Starts	
08:30	Tell the field officers 15 minutes gone	
08:45	Tell the field officers 30 minutes gone	
09:00	Tell the field officers 45 minutes gone	
09:15 - 09:30	Exam Ends – Time up/Collects answer sheets	
09:30 - 10:45	Travel to Ruzawi	
10:45 – 12:15	Forestry and Wood Usage	
12:15 – 12:45	Q & A on Forestry + Wood Usage	
12:45 – 13:15	Lunch	
13:15 – 14:15	Water Management on farm	
14:15 -14:45	Q & A on Water Management	
14:45 – 15:15	Production Economics	
15:15 – 16:30	Leave for Harare	